Le théorème de Korovkin dans C(X) et L P (μ)
Séminaire Choquet. Initiation à l'analyse, Tome 13 (1973-1974) , Exposé no. 9, 20 p.
@article{SC_1973-1974__13__A5_0,
     author = {Fakhoury, Hicham},
     title = {Le th\'eor\`eme de Korovkin dans $C(X)$ et $L^P (\mu )$},
     journal = {S\'eminaire Choquet. Initiation \`a l'analyse},
     note = {talk:9},
     publisher = {Secr\'etariat math\'ematique},
     volume = {13},
     year = {1973-1974},
     mrnumber = {482156},
     zbl = {0337.46008},
     language = {fr},
     url = {http://www.numdam.org/item/SC_1973-1974__13__A5_0/}
}
Fakhoury, Hicham. Le théorème de Korovkin dans $C(X)$ et $L^P (\mu )$. Séminaire Choquet. Initiation à l'analyse, Tome 13 (1973-1974) , Exposé no. 9, 20 p. http://www.numdam.org/item/SC_1973-1974__13__A5_0/

[1] Bauer (H.). - Theorems of Korovkin type for adapted spaces (preprint). | MR 358178

[2] Berens (H.) and Lorentz (G.G.). - Theorems of Korovkin type for positive linear operators in Banach lattices (preprint).

[3] Bernau (S.J. ) . - Theorems of Korovkin type in L p-spaces (preprint).

[4] Bernau (S.J.) and Lacey (M.E.) . - The range of a contractive projection in Lp-spaces (preprint).

[5] Choquet (G.) et Meyer (P.-A.). - Existence et unicité des représentations intégrales dans les convexes compacts quelconques, Ann. Inst. Fourier, Grenoble, t. 13, 1963, p. 139-154. | Numdam | MR 149258 | Zbl 0122.34602

[6] Effros (D.E.). - Structure in simplex, II., J. funct. Anal., t. 1, 1967, p. 379-391. | MR 220041 | Zbl 0179.17302

[7] Fakhoury (H.). - Extensions uniformes des formes linéaires positives, Ann. Inst. Fourier, Grenoble, t. 23, 1973, fasc. 1, p. 75-93. | Numdam | MR 333655 | Zbl 0243.46025

[8] Fakhoury (H.) et Rogalski (M.). - Cours engendrés par un compact étoilé du convexe, Applications à l'analyse, Math. Annalen, t. 207, 1973, p. 47-62. | MR 394116 | Zbl 0253.46021

[9] Kitto (W.) and Wulbert (D.E.). - Korovkin approximation in Lp-spaces (preprint).

[10] Phelps R.R.). - Lectures on Choquet's theorem. - Princeton, D. Van Nostrand, 1966 (Van Nostrand mathematical Studies, 7). | MR 193470 | Zbl 0135.36203